# SDR DALA2022051303317

- Difficulty date: May 12, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 83,152 hours, 38,408 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3228 CORROSION WEB FRAME 20 RH SIDE AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED WEB PER A320 SRM 51-72-11. OK FOR SERVICE. (2233304)
